Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Took Oratane for treating acne. Any other affordable product to treat acne, clear all marks?

Hi I was on Oratane for my acne but was on the treatment on and off because my parents always were delayed in buying me the tablets on time. However my acne has seemed to clear up. I don t if is only temporary but is there anafforadable product range I can use to keep the acne away and also clear up the many marks that have remained on my face. I have found that exfoliac had worked well with my sensitive skin at the time, but now my skin is oily and has lots of marks.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

What is your query? Is it regarding oily skin?

I suggest you reduce intake of oily/fried/junk food.

It may sound silly but try it for a month and see the results. You have nothing to lose, anyway.

You may also wash your face frequently with mild soap and water. It will ensure that you do not have oily skin and therefore - you will not have acne coming back!

Take care.


Dr Gautham
Answered: Sun, 4 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor